| Model Number |
CNS-9700A |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the central nurse's station (cns) was rebooted and when it came back up, all the bed-tiles displayed the message "system failure".No patient harm was reported.Nihon kohden technician requested the bme to press the silence alarm button on each of the bedside monitors and when they did that resolved the failure message on the cns.Nk technician advised the bme that the device has reached the end of life expectancy.
Additional Manufacturer Narrative
Bedside monitor: model #: ni, serial #: ni, device manufacturer data: ni.